# SDR DL72S981516

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Part
- Location: Bs 1224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICLE WEB CRACKED STA 1224 LBL 24 ABOVE EXISTING REPAIR.  REPAIRED PER M/M 53-11-0 PG 832.
